# SDR GTIA030622

- Difficulty date: July 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SUB FLOOR CRACKED AT CUTOUT FOR FORWARD LAVATORY DUMP.  TRIM OUT CRACK.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
